User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Hamacher, Paul 
Title:
The Dimension of Affine Deligne-Lusztig Varieties in the Affine Grassmannian 
Journal title:
International Mathematik Research Notices (IMRN) 
Year:
2015 
Journal volume:
2015 
Journal issue:
23 
Pages contribution:
12804-12839 
Fulltext / DOI:
Publisher:
Oxford University Press 
Print-ISSN:
1073-7928 
E-ISSN:
1687-0247 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively